Hi Kim, i think i hit about the 13mg mark, i mean i didnt go higher than my previous dose or anything silly but i couldn't stand how i was feeling another day and the sleep was hell 5hrs a night, not going to beat myself up maybe some more though't needs to go into it , i wont give up though on my long term goal
I'm curious how many mgs you were on when you started your taper. Maybe you need to stay at 20 for a while and stabilize.
Then you can go down just a couple mgs at a time, stopping whenever it gets too uncomfortable.
I'm thinking of Penelope who took a very long time to get off methadone and was successful doing it that way.
I'm glad you're not beating yourself up because you're doing the best you can and you haven't given up.
Have you tried any supplements to help you with the taper? How about FlAddict's amino acid protocol? Maybe those things would take the edge off.
Sorry you used more but don't say you failed yet. Your still here and trying. I could not taper as I would have just popped all the pills. Keep trying and don't forget to look at the positive things you are doing. When we get disapointed and kick ourselves it makes it harder to want to quit. Best of luck to you. You can do it. Lots of positive thoughts and prayers to you. Corey
I can relate my friend, you probably just went too fast, I dont know your personal history on the stuff, I shot from 40mg to 30 and after 8 days went down to 25 and after 2 days down to 22,5 but that was just too fast, Im back at 27,5 and I am going to do a week or so til I get down to 20mg.
thanks everyone original dose was 20mg, so i made it to about 13-14mg god this stuff is brutal coming down dep/anx.... ive been trying for about 3 weeks thus making me unstable, so yes becky i think its maybe a good idea to stablise again for a month then retry give myself some time rest, I have alot of stress at home too so its not helping cheers and thankyou , your all great N
I think it took penelope like a year to get tapered so she could quit...i dont know about that long since u r down to 20 mg but go slow to increase your chance of success..u dont want to keep getting frustrated and feeling like you failed..it will decrease your chances for success...pm penelope as she has tapered and quit
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.